TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Page Content

to Navigation

There is no English translation for this web page.

Search for Publication

Search for publications




All Publications

A Note on Normalizations of Orbit Closures
Citation key H-A-Note-On-Normalizations-Of-Orbit-Closures
Author Jesko Hüttenhain
Pages 3716-3723
Year 2016
DOI 10.1080/00927872.2016.1244677
Journal Communications in Algebra
Volume 45
Number 9
Month 11
Abstract We give a negative answer to a question by J.M. Landsberg on the nature of normalizations of orbit closures. A counterexample originates from the study of complex, ternary, cubic forms.
Link to publication Link to original publication Download Bibtex entry

Navigation

Quick Access

Schnellnavigation zur Seite über Nummerneingabe